Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Includes Expert Content
Is this from Depression? REALLY Need help!!
pompeii16 posted:
On July 13th school ended and I started having stomach problems.
My symptoms:
Mornings I have gas and soft stool or diarrhea. Sometimes it goes away with medicine or drinking tea like a strong black tea or chamomile. But some days it doesn't so I have to keep taking medicine. There's no pain. I go to bed at midnight and wake up at around 7:30 or 8 but It takes me forever to fall asleep. I toss and turn to try to sleep but I can't. When I finally sleep, I wake up about 2 or 3 times a night. For school I would go to bed at 10 fall asleep relatively quick. Rarely woke up. Sometimes I'm tired but I just can't sleep now. I keep losing weight because I have no appetite. I tend to lay down all day because I don't feel like doing anything. I completely lack emotion as well. I feel I have to force it out. I rarely feel the constant happiness and joy with the little things and everything anymore. I'm thinking this could be from stress. I'm a Junior in high school now. I haven't started school yet but I am taking AP classes so I have a summer assignment to do and I have to volunteer. My life at home is pretty simple not much stress. In May I did have to go to court after finally coming forward about a student touching me sexually and harassing me sexually at school. It went on for quite a while. Don't worry, he was found guilty. I don't really think about it much anymore but for a while I was extremely depressed over it. Depression came and went. I actually came forward in March but court wasn't till May. Sometimes I have flashbacks but I quickly try to put the memories out of my mind. Sometimes I worry about seeing him in public or when school returns. But right now all I worry about anymore is this Morning gas and diarrhea that sometimes continues throughout the day.
rohvannyn responded:
I think you are right, that really does sound like stress. It could be worry about the AP classes, worry left over from the court case (that can take a loooong time to go away), worry about the coming school year, or even stress from either being too busy or not busy enough. But stress can affect your body in exactly the ways you are describing.

The solution, if you don't have another medical issue (even if you do this wil help) is to do something that reduces stress like meditation, get quality rest, drink enough water, and eat right. When you have a flackback, breathe deeply and slowly, don't try to put it out of your mind, but say to yourself "that was then, this is now." If you try to push intrusive thoughts out your mind they will get stronger. The best way is to accept them then gently remind yourself that the situation is now different. They lose power that way.

Hope you feel better soon!
Thomas L Schwartz, MD responded:
could be stress, anxiety, depression or all. Suggest you see your general doctor and given your age group suggest you ask him to be referred to a psychology for a more formal evaluation and possibly psychotherapy. this may be best and most accurate way to figure out what has happened////

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.